Nonlinear Degenerate Fractional Evolution Equations with Nonlocal Conditions

Nedjemeddine Derdar, Amar Debbouche. Nonlinear Degenerate Fractional Evolution Equations with Nonlocal Conditions. Fundamenta Informaticae, 151(1-4):473-485, 2017. [doi]

@article{DerdarD17,
  title = {Nonlinear Degenerate Fractional Evolution Equations with Nonlocal Conditions},
  author = {Nedjemeddine Derdar and Amar Debbouche},
  year = {2017},
  doi = {10.3233/FI-2017-1505},
  url = {http://dx.doi.org/10.3233/FI-2017-1505},
  researchr = {https://researchr.org/publication/DerdarD17},
  cites = {0},
  citedby = {0},
  journal = {Fundamenta Informaticae},
  volume = {151},
  number = {1-4},
  pages = {473-485},
}